| Catalog Number |
IAB-06830-U |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the balloon failed to deploy, so it did not provide the necessary capacity to support the pumping of the heart.Several attempts were made without success.Therefore, the next device was opened, which deployed correctly".No patient injury or consequence reported.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint for iab "balloon failed to deploy" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported c omplaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.